MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST WITH ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST WITH ECHO; SURGICAL MESH
Catalog Number 5955600
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol ventralight st on (b)(6) 2016 and (b)(6) 2019.As reported, the patient is making a claim for an adverse patient outcome against the both devices.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol ventralight st mesh (device #2).An additional emdr was submitted to represent the bard/davol ventralight st mesh (device #1).Should additional information be provided, a supplemental emdr will be submitted.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2019) is considered to be a best estimate.Updated fields: a2, a4, b2, b4, b5, b7, d3, d4 (product catalog no., udi no., corporate lot no., expiry date), g1, g3, g4, g6, h2, h4, h6, h10.This supplemental emdr represents the bard/davol ventralight st with echo (device #2).An additional supplemental emdr was submitted to represent the bard/davol ventralight st with echo (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol ventralight st on (b)(6) 2016 and (b)(6) 2019.As reported, the patient is making a claim for an adverse patient outcome against the both devices.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2016 ¿ patient was diagnosed with ventral hernia thereby underwent robot-assisted laparoscopic repair with implant of ventralight st with echo ps (device #1).Per operative notes, ¿the hernia sac was dissected.The ventralight st with echo ps was placed into the peritoneal cavity and sutured.¿ (b)(6) 2019 ¿ patient was diagnosed with recurrent ventral hernia thereby underwent robot-assisted laparoscopic repair with implant of ventralight st with echo ps (device #2) and removal of ventralight st with echo ps (device #1).Per operative notes, ¿the ventralight st with echo ps (device #1) had simply invaginated partially into the umbilicus.The mesh (device #1) was dissected away from the abdominal wall in the upper half and the ventralight st with echo ps (device #2) was placed and secured to the abdominal wall using sutures.¿.

Brand Name
VENTRALIGHT ST WITH ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key16459761
Report Number1213643-2023-090824
Device Sequence Number6458538
Product Code FTL
UDI-Device Identifier00801741031731
UDI-Public(01)00801741031731(17)210528(10)HUDR1329
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Catalogue Number5955600
Device Lot NumberHUDR1329
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale
Patient Weight108 KG